zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stability of a nonlinear stochastic predator-prey system with Beddington-DeAngelis functional response. (English) Zbl 1221.34152
Summary: Stochastically asymptotic stability in the large of a predator--prey system with Beddington--DeAngelis functional response with stochastic perturbation is considered. The result shows that if the positive equilibrium of the deterministic system is globally stable, then the stochastic model will preserve this nice property provided the noise is sufficiently small. Some simulation figures are introduced to support the analytical findings.

34D23Global stability of ODE
60H10Stochastic ordinary differential equations
92D25Population dynamics (general)
Full Text: DOI
[1] Holling, C. S.: The components of predation as revealed by a study of small mammal predation of the European pine sawfly, Canad entomologist 91, 293-320 (1959)
[2] Holling, C. S.: Some characteristics of simple types of predation and parasitism, Canad entomologist 91, 385-395 (1959)
[3] Hassell, M. P.; Varley, C. C.: New inductive population model for insect parasites and its bearing on biological control, Nature 223, 1133-1137 (1969)
[4] Beddington, J. R.: Mutual interference between parasites or predators and its effect on searching efficiency, J animal ecol 44, 331-341 (1975)
[5] Deangelis, D. L.; Goldsten, R. A.; Neill, R.: A model for trophic interaction, Ecology 56, 881-892 (1975)
[6] Crowley, P. H.; Martin, E. K.: Functional response and interference within and between year classes of a dragonfly population, J N am benthol soc 8, 211-221 (1989)
[7] Jost, C.; Arditi, R.: From pattern to process: identifying predator -- prey interactions, Population ecology 43, 229-243 (2001)
[8] Skalski, G. T.; Gilliam, J. F.: Functional responses with predator interference: viable alternatives to the Holling type II model, Ecology 82, 3083-3092 (2001)
[9] Cantrell, R. S.; Cosner, C.: On the dynamics of predator-prey models with the beddington -- deangelis functional response, J math anal appl 257, 206-222 (2001) · Zbl 0991.34046 · doi:10.1006/jmaa.2000.7343
[10] Hwang, T. W.: Global analysis of the predator -- prey system with beddington -- deangelis functional response, J math anal appl 281, 395-401 (2003) · Zbl 1033.34052 · doi:10.1016/S0022-247X(02)00395-5
[11] Hwang, T. W.: Uniqueness of limit cycles of the predator -- prey system with beddington -- deangelis functional response, J math anal appl 290, 113-122 (2004) · Zbl 1086.34028 · doi:10.1016/j.jmaa.2003.09.073
[12] Fan, M.; Kuang, Y.: Dynamics of a non-autonomous predator -- prey system with the beddington -- deangelis functional response, J math anal appl 295, 15-39 (2004) · Zbl 1051.34033 · doi:10.1016/j.jmaa.2004.02.038
[13] Liu, Z.; Yuan, R.: Stability and bifurcation in a delayed predator -- prey system with beddington -- deangelis functional response, J math anal appl 296, 521-537 (2004) · Zbl 1051.34060 · doi:10.1016/j.jmaa.2004.04.051
[14] Liu, S.; Zhang, J.: Coexistence and stability of predator -- prey model with beddington -- deangelis functional response and stage structure, J math anal appl 342, 446-460 (2008) · Zbl 1146.34057 · doi:10.1016/j.jmaa.2007.12.038
[15] Zhao, M.; Lv, S.: Chaos in a three-species food chain model with a beddington -- deangelis functional response, Chaos solitons fractals 40, 2305-2316 (2009) · Zbl 1198.37139 · doi:10.1016/j.chaos.2007.10.025
[16] Zhao, M.; Zhang, L.: Permanence and chaos in a host -- parasitoid model with prolonged diapause for the host, Commun nonlinear sci numer simulat 14, 4197-4203 (2009)
[17] Gakkhar, S.; Negi, K.; Sahani, S. K.: Effects of seasonal growth on a ratio-dependent delayed prey -- predator system, Commun nonlinear sci numer simulat 14, 850-862 (2009) · Zbl 1221.34187 · doi:10.1016/j.cnsns.2007.10.013
[18] Li, W.; Wang, L.: Stability and bifurcation of a delayed three-level food chain model with beddington -- deangelis functional response, Nonlinear anal real world appl 10, 2471-2477 (2009) · Zbl 1163.34348 · doi:10.1016/j.nonrwa.2008.05.004
[19] Guo, G.; Wu, J.: Multiplicity and uniqueness of positive solutions for a predator -- prey model with B-D functional response, Nonlinear anal 72, 1632-1646 (2010) · Zbl 1180.35528 · doi:10.1016/j.na.2009.09.003
[20] Nie H, Wu J. Coexistence of an unstirred chemostat model with Beddington -- DeAngelis functional response and inhibitor. Nonlinear Anal Real World Appl, doi:10.1016/j.nonrwa.2010.01.010. · Zbl 1203.35128
[21] Gard, T. C.: Persistence in stochastic food web models, Bull math biol 46, 357-370 (1984) · Zbl 0533.92028
[22] Gard, T. C.: Stability for multispecies population models in random environments, Nonlinear anal 10, 1411-1419 (1986) · Zbl 0598.92017 · doi:10.1016/0362-546X(86)90111-2
[23] May, R. M.: Stability and complexity in model ecosystems, (2001) · Zbl 1044.92047
[24] Beddington, J. R.; May, R. M.: Harvesting natural populations in a randomly fluctuating environment, Science 197, 463-465 (1977)
[25] Mao, X.: Stochastic stabilisation and destabilisation, Systems control lett 23, 279-290 (1994) · Zbl 0820.93071
[26] Braumann, C. A.: Variable effort harvesting models in random environments: generalization to density-dependent noise intensities, Math biosci 177& 178, 229-245 (2002) · Zbl 1003.92027
[27] Mao, X.; Yuan, C.; Zou, J.: Stochastic differential delay equations of population dynamics, J math anal appl 304, 296-320 (2005) · Zbl 1062.92055 · doi:10.1016/j.jmaa.2004.09.027
[28] Luo, Q.; Mao, X.: Stochastic population dynamics under regime switching, J math anal appl 334, 69-84 (2007) · Zbl 1113.92052 · doi:10.1016/j.jmaa.2006.12.032
[29] Rudnicki, R.; Pichor, K.: Influence of stochastic perturbation on prey -- predator systems, Math biosci 206, 108-119 (2007) · Zbl 1124.92055 · doi:10.1016/j.mbs.2006.03.006
[30] Li, X.; Mao, X.: Population dynamical behavior of non-autonomous Lotka -- Volterra competitive system with random perturbation, Discrete contin dyn syst 24, 523-545 (2009) · Zbl 1161.92048 · doi:10.3934/dcds.2009.24.523
[31] Zhu, C.; Yin, G.: On hybrid competitive Lotka -- Volterra ecosystems, Nonlinear anal 71, e1370-e1379 (2009)
[32] Liu, M.; Wang, K.: Survival analysis of stochastic single-species population models in polluted environments, Ecol model 220, 1347-1357 (2009)
[33] Liu, M.; Wang, K.: Persistence and extinction of a stochastic single-species model under regime switching in a polluted environment, J theor biol 264, 934-944 (2010)
[34] Mao, X.: Stochastic differential equations and applications, (1997) · Zbl 0892.60057
[35] Higham, D. J.: An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM rev 43, 525-546 (2001) · Zbl 0979.65007 · doi:10.1137/S0036144500378302